Nonlinear effects in two-dimensional superfluid 4He

Biswas, A. C. ; Warke, C. S. (1980) Nonlinear effects in two-dimensional superfluid 4He Physical Review B: Condensed Matter and Materials Physics, 22 (5). pp. 2581-2584. ISSN 1098-0121

Full text not available from this repository.

Official URL:

Related URL:


A nonlinear finite-amplitude density-wave-propagation equation in two-dimensional superfluid 4He is derived. Though this equation is similar to that investigated by Huberman, it differs in the coefficient of the nonlinear term of the Korteweg-de Vries equation used by him. The conditions are studied for the propagation of solitons in thin superfluid films at low temperatures. Possible experiments are discussed to test the predictions of the theory.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:55602
Deposited On:18 Aug 2011 15:20
Last Modified:18 Aug 2011 15:20

Repository Staff Only: item control page